Counting indices of critical points of rank two of polynomial selfmaps of R4

Zbigniew Szafraniec

Abstract

n/a
Author Zbigniew Szafraniec (FMPI / IM)
Zbigniew Szafraniec,,
- Institute of Mathematics
Other language title versions
Journal seriesJournal of Pure and Applied Algebra, ISSN 0022-4049, (A 25 pkt)
Issue year2017
Vol221
No6
Pages1449-1457
Publication size in sheets0.5
Keywords in Englishsingularities, critical points of polynomial mappings
ASJC Classification2602 Algebra and Number Theory
DOIDOI:10.1016/j.jpaa.2016.10.004
URL http://dx.doi.org/10.1016/j.jpaa.2016.10.004
Languageen angielski
Score (nominal)25
ScoreMinisterial score = 25.0, 04-04-2019, ArticleFromJournal
Ministerial score (2013-2016) = 25.0, 04-04-2019, ArticleFromJournal
Publication indicators WoS Citations = 0; Scopus SNIP (Source Normalised Impact per Paper): 2016 = 1.159; WoS Impact Factor: 2017 = 0.72 (2) - 2017=0.68 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back